I've been taking Buspar for 4 few days, the first three days I took 1 10mg a day, then upped it to 10mg 2x a day. (It's been 2 days) I feel like I'm more anxious and scared of everything than before..with slight jittery feelings. Is this normal? Should I stop taking it? I was on Celexa, and switched to Welbutrin, then now switched to Buspar because nothing seems to help with my anxiety..any advice??
AmberLP; Something you could try many people on Buspar, Have had the same problems as what you are saying and have gotten much better results by taking less So if I understand you are taking 10mg twice daily you should try taking 5mg or 1/2 tablet and see how that helps you.Just double check what the strength on the bottle is so that you get the right amount for some reason Buspar is similar to the SSRI and makes people extra nervous until you have been on it a while. There should be no problem as long as you don't take more than what your doctor has said.So what I am getting at is with this Medication many times less is better until you get used to it. This would really be worth a try. With as many people as I have heard this same thing from. good luck ps Also if still having problems Monday check it out with your doctor. good luck
Buspar has to build up in your system, a week or two.
Buspar made me anxious at just about any dose at first. Then after about 2 weeks it would make me anxious for about an hour after each dose then it settled in. It worked for about two month then stop working. From what a read this is common, it either works or does not. For the last month I have been Wellbutrin for depression and anxiety. It has made the anxiety increase a lot. Trying to stay with it, to see if it works. Buspar is usually an add on to an antidepressant. I have heard that Lexapro may work even if Celexa may not have. Therapy can sometimes help.
Talk to your doctor about your options.
Anxiety is no fun to deal with.
I get the most benefit with the least side effects when I take Buspar at 5mg doses, as opposed to 10mg doses. I had dizziness, headache, and nausea when my dose was increased to 10mg doses. Sometimes smaller doses are more effective for some of us. Now I take buspar along with Bupropion SR for my anxiety/depression.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 12 Feb 2013 • 3 answers
Posted 9 May 2013 • 2 answers
Posted 8 Jan 2014 • 1 answer
Pregnancy - Can asprin make you anxious and jittery when pregnant? I know everyone is different, bu?
Posted 25 May 2015 • 1 answer